# SDR CA050303005

- Difficulty date: January 25, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 22,836 hours
- Engine: Pwa PT6A28
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 20701700
- Condition: Leaking
- Location: Brake Assy
- Component: Brake Assy, Parkerhanfin
- Component part number: 199110
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ON APPROACH,  PILOT APPLIED BRAKE AND HAD NONE.  TRIED REVERSE, BUT DUE TO TAIL WIND WAS INEFFECTIVE.  TRIED TO AVOID FUEL BOWSER BUT WAS UNABLE AND RAN INTO LADDER AND PUMP OFF  FUEL BOWSER AS HE PUT PROPS IN FEATHER.  AIRCRAFT RT PROP SEVERELY DAMAGED, RT ENGINE POWER SECTION DAMAGED,  NOSE GEAR DAMAGED.  CAUSE OF LOSS OF BRAKE WAS HOSE TO THE LT INBOARD BRAKE UNIT LEAKING.  AFTER CHECKING WITH SEVERAL OPERATORS OF SAME TYPE, HOSE LEAKING IS COMMON PROBLEM.
